# SDR LR7A2021070802914

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE COPILOTÏ¿½S SIDE CENTER WINDOW FRAME CRACKED (BETWEEN UPPER CENTER AND LOWER CENTER WINDOWS) AT FS133.5, WL252, RBL39. / REPAIRED IAW LAC MEA 382-53-21-046.    NR#1000480799.
